# SDR 97ZZZX1286

- Difficulty date: January 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N702AL
- Make and model: Skrsky S76
- Aircraft serial: 760243
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade Rib
- Part number: 7615009100050
- Condition: Dedbonded
- Location: M/R
- Part time: 6,257 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED DURING 500 HOUR INSPECTION THAT BLADE TIP RIB WAS DEBONDED.
